DOI QR코드

DOI QR Code

STABILITY BY KRASNOSELSKII'S FIXED POINT THEOREM FOR NONLINEAR FRACTIONAL DYNAMIC EQUATIONS ON A TIME SCALE

Belaid, Malik;Ardjouni, Abdelouaheb;Boulares, Hamid;Djoudi, Ahcene

  • Received : 2017.12.30
  • Accepted : 2019.01.14
  • Published : 2019.03.25

Abstract

In this paper, we give sufficient conditions to guarantee the asymptotic stability of the zero solution to a kind of nonlinear fractional dynamic equations of order ${\alpha}$ (1 < ${\alpha}$ < 2). By using the Krasnoselskii's fixed point theorem in a weighted Banach space, we establish new results on the asymptotic stability of the zero solution provided f (t, 0) = 0, which include and improve some related results in the literature.

Keywords

Fixed points;fractional dynamic equations;asymptotic stability;time scales

References

  1. S. Abbas, Existence of solutions to fractional order ordinary and delay differential equations and applications, Electronic Journal of Differential Equations 2011(9) (2011), 1-11.
  2. M. Adivar and Y. N. Raffoul, Existence of periodic solutions in totally nonlinear delay dynamic equations, Electronic Journal of Qualitative Theory of Differential Equations 2009(1) (2009), 1-20.
  3. A. Ahmadkhanlu and M. Jahanshahi, On the existence and uniqueness of solution of initial value problem for fractional order differential equations on time scales, Bull. Iranian Math. Soc. 38(1) (2012), 241-252.
  4. R. P. Agarwal, M. Bohner, A. Peterson and D. O'Regan, Advances in Dynamic Equations on Time Scales, Birkhaurser, Boston, 2003.
  5. R. P. Agarwal, Y. Zhou and Y. He, Existence of fractional functional differential equations, Computers and Mathematics with Applications 59 (2010), 1095-1100. https://doi.org/10.1016/j.camwa.2009.05.010
  6. A. Ardjouni, I. Derrardjia and A. Djoudi, Stability in totally nonlinear neutral differential equations with variable delay, Acta Math. Univ. Comenianae LXXXIII(1) (2014), 119-134.
  7. A. Ardjouni and A Djoudi, Existence of periodic solutions for nonlinear neutral dynamic equations with functional delay on a time scale, Acta Univ. Palacki. Olomnc., Fac. rer. nat., Mathematica 52(1) (2013), 5-19.
  8. A. Ardjouni and A Djoudi, Stability in neutral nonlinear dynamic equations on time scale with unbounded delay, Stud. Univ. Babec-Bolyai Math. 57(4) (2012), 481-496.
  9. A. Ardjouni and A Djoudi, Fixed points and stability in linear neutral differential equations with variable delays, Nonlinear Analysis 74 (2011), 2062-2070. https://doi.org/10.1016/j.na.2010.10.050
  10. M. Belaid, A. Ardjouni and A. Djoudi, Stability in totally nonlinear neutral dynamic equations on time scales, International Journal of Analysis and Applications 11(2) (2016), 110-123.
  11. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, An Introduction with Applications, Birkhauser, Boston, 2001.
  12. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhauser, Boston, 2003.
  13. H. Boulares, A. Ardjouni and Y. Laskri, Positive solutions for nonlinear fractional differential equations, Positivity 21 (2017), 1201-1212. https://doi.org/10.1007/s11117-016-0461-x
  14. H. Boulares, A. Ardjouni and Y. Laskri, Stability in delay nonlinear fractional differential equations, Rend. Circ. Mat. Palermo 65 (2016), 243-253. https://doi.org/10.1007/s12215-016-0230-5
  15. T. A. Burton, Liapunov functionals, fixed points and stability by Krasnoselskii's theorem, Nonlinear Stud. 9 (2001), 181-190.
  16. T. A. Burton, Stability by fixed point theory or Liapunov theory: A Comparaison, Fixed Point Theory 4 (2003), 15-32.
  17. T. A. Burton, Stability by Fixed Point Theory for Functional Differential Equations, Dover Publications, New York, 2006.
  18. I. Derrardjia, A. Ardjouni and A. Djoudi, Stability by Krasnoselskii's theorem in totally nonlinear neutral differential equations, Opuscula Math. 33(2) (2013), 255-272. https://doi.org/10.7494/OpMath.2013.33.2.255
  19. F. Ge and C. Kou, Stability analysis by Krasnoselskii's fixed point theorem for nonlinear fractional differential equations, Applied Mathematics and Computation 257 (2015), 308-316. https://doi.org/10.1016/j.amc.2014.11.109
  20. F. Ge and C. Kou, Asymptotic stability of solutions of nonlinear fractional differential equations of order 1 < ${\alpha}$ < 2, Journal of Shanghai Normal University 44(3) (2015), 284-290.
  21. S. Hilger, Ein $Ma{\beta}kettenkalkul$ mit Anwendung auf Zentrumsmannigfaltigkeiten, Ph. D. thesis, Universitat Wurzburg, Wurzburg, 1988.
  22. E. R. Kaufmann and Y. N. Raffoul, Stability in neutral nonlinear dynamic equations on a time scale with functional delay, Dynamic Systems and Applications 16 (2007), 561-570.
  23. A. A. Kilbas, H. H. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science B. V., Amsterdam, 2006.
  24. C. Kou, H. Zhou and Y. Yan, Existence of solutions of initial value problems for nonlinear fractional differential equations on the half-axis, Nonlinear Anal. 74 (2011), 5975-5986. https://doi.org/10.1016/j.na.2011.05.074
  25. G. Liu and J. Yan, Global asymptotic stability of nonlinear neutral differential equation, Commun Nonlinear Sci Numer Simulat 19 (2014), 1035-1041. https://doi.org/10.1016/j.cnsns.2013.08.035
  26. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.
  27. D. R. Smart, Fixed point theorems, Cambridge Tracts in Mathematics, no. 66, Cambridge University Press, London-New York, 1974.
  28. R. A. Yan, S. R. Sun and Z. L. Han, Existence of solutions of boundary value problems for caputo fractional differential equations on time scales, Bull. Iranian Math. Soc. 42(2) (2016), 247-262.